A bootstrap detection for operational determinism

Yao, Q.W. and Tong, H.W. (1998) A bootstrap detection for operational determinism. Physica D, 115 (1-2). pp. 49-55. ISSN 0167-2789. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)

Abstract

We propose a bootstrap detection for operationally deterministic versus stochastic nonlinear modelling and illustrate the method with both simulated and real data sets.

Item Type: Article
Uncontrolled keywords: bandwidth; kernel regression; operational determinism; stochastic noise
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Tara Puri
Date Deposited: 24 Mar 2009 11:19
Last Modified: 24 Mar 2009 11:19
Resource URI: http://kar.kent.ac.uk/id/eprint/17287 (The current URI for this page, for reference purposes)
  • Depositors only (login required):